# SDR CA060410001

- Difficulty date: April 4, 2006
- Submitted: December 4, 2006
- Operation: General aviation
- Make and model: Raythn HAWKER800XP
- Aircraft time: 2,787 hours
- Engine: Garrtt TFE7315BR
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: ADS86
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) THE FLIGHT CREW HAD SNAGGED THE NEUTRAL FUEL TANK FULL INDICATION AS NOT SHOWING FULL WHEN THE TANK WAS ACTUALLY FULL.  IN CONJUNCTION WITH THIS DEFECT THEY ALSO REPORTED THAT THE L/VMO TEST WAS NOT FUNCTIONING.  BOTH THESE DEFECTS WERE ACTIONED AND DURING THE TESTING OF THE L/VMO SYSTEM WE WERE DIRECTED BY THE AMM TO CONDUCT THE ADC SELF TEST IAW MM 34-10-17 ADS-86 TEST.  THE TEST PROCEDURE REQUIRES THAT DURING THE TEST THAT THE (MACH TRIM FAIL) LIGHT ILLUMINATES.  WHEN THE TEST WAS ATTEMPTED, THIS LIGHT DID NOT ILLUMINATE.  BOTH THE AIR CREW MANUAL AND THE MM INDICATED THAT THE LIGHT WILL ILLUMINATE DURING THIS TEST.    THE MACH TRIM SYSTEM WAS FULLY TESTED AND WAS FOUND TO BE FUNCTIONING NORMALLY.  THE
